Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
40 Publications
2025 | Journal Article | LibreCat-ID: 32099 |

Weich, Tobias, and Julia Budde. “Wave Front Sets of Nilpotent Lie Group Representations.” Journal of Functional Analysis 288, no. 1 (2025). https://doi.org/ https://doi.org/10.1016/j.jfa.2024.110684.
LibreCat
| Files available
| DOI
2024 | Journal Article | LibreCat-ID: 52876
Arends, Christian, Lasse Lennart Wolf, Jasmin Meinecke, Sonja Barkhofen, Tobias Weich, and Tim Bartley. “Decomposing Large Unitaries into Multimode Devices of Arbitrary Size.” Physical Review Research 6, no. 1 (2024). https://doi.org/10.1103/physrevresearch.6.l012043.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 51207
Weich, Tobias, and Lasse Lennart Wolf. “Temperedness of Locally Symmetric Spaces: The Product Case.” Geom Dedicata 218 (2024). https://doi.org/10.1007/s10711-024-00904-4.
LibreCat
| DOI
| arXiv
2024 | Book | LibreCat-ID: 55193
Hoffmann, Max, Joachim Hilgert, and Tobias Weich. Ebene euklidische Geometrie. Algebraisierung, Axiomatisierung und Schnittstellen zur Schulmathematik. Berlin, Heidelberg: Springer Berlin Heidelberg, 2024. https://doi.org/10.1007/978-3-662-67357-7.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 32101 |

Weich, Tobias, Yannick Guedes Bonthonneau, Colin Guillarmou, and Joachim Hilgert. “Ruelle-Taylor Resonances of Anosov Actions.” J. Europ. Math. Soc., 2024, 1–36.
LibreCat
| Files available
2024 | Journal Article | LibreCat-ID: 32097 |

Weich, Tobias, Yannick Guedes Bonthonneau, and Colin Guillarmou. “SRB Measures of Anosov Actions.” Journal of Differential Geometry 128 (2024): 959–1026. https://doi.org/ DOI: 10.4310/jdg/1729092452.
LibreCat
| Files available
| DOI
| arXiv
2024 | Journal Article | LibreCat-ID: 58103
Bux, K.-U., Joachim Hilgert, and Tobias Weich. “Spectral Correspondences for Finite Graphs without Dead Ends.” Indagationes Mathematicae 36, no. 1 (2024): 188–217. https://doi.org/10.1016/j.indag.2024.05.001.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 31189
Weich, Tobias, and Lasse Lennart Wolf. “Absence of Principal Eigenvalues for Higher Rank Locally Symmetric Spaces.” Communications in Mathematical Physics 403 (2023). https://doi.org/10.1007/s00220-023-04819-1.
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 31059
Schütte, Philipp, Tobias Weich, and Sonja Barkhofen. “Meromorphic Continuation of Weighted Zeta Functions on Open Hyperbolic Systems.” Communications in Mathematical Physics 398 (2023): 655–78. https://doi.org/ttps://doi.org/10.1007/s00220-022-04538-z.
LibreCat
| DOI
| arXiv
2023 | Preprint | LibreCat-ID: 51521 |

Hilgert, Joachim, Y. Guedes Bonthonneau, C. Guillarmou, and Tobias Weich. “Ruelle-Taylor Resonances of Anosov Actions,” 2023.
LibreCat
| Download (ext.)
2023 | Journal Article | LibreCat-ID: 53410
Delarue, Benjamin, Philipp Schütte, and Tobias Weich. “Resonances and Weighted Zeta Functions for Obstacle Scattering via Smooth Models.” Annales Henri Poincaré 25, no. 2 (2023): 1607–56. https://doi.org/10.1007/s00023-023-01379-x.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 31193
Kolb, Martin, Tobias Weich, and Lasse Lennart Wolf. “Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature.” Annales Henri Poincaré 23, no. 4 (2022): 1283–96. https://doi.org/10.1007/s00023-021-01121-5.
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 35306
Guedes Bonthonneau, Yannick, and Tobias Weich. “Ruelle–Pollicott Resonances for Manifolds with Hyperbolic Cusps.” Journal of the European Mathematical Society 24, no. 3 (2022): 851–923. https://doi.org/10.4171/jems/1103.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 31057
Barkhofen, Sonja, Philipp Schütte, and Tobias Weich. “Semiclassical Formulae For Wigner Distributions.” Journal of Physics A: Mathematical and Theoretical 55, no. 24 (2022). https://doi.org/10.1088/1751-8121/ac6d2b.
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 35322
Bux, Kai-Uwe, Joachim Hilgert, and Tobias Weich. “Poisson Transforms for Trees of Bounded Degree.” Journal of Spectral Theory 12, no. 2 (2022): 659–81. https://doi.org/10.4171/jst/414.
LibreCat
| DOI